# SDR CALA2015042000315

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 59 hours, 22 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BETWEEN 100 - 110 KTS GOT A FIRE WARNING ON THE GLARE SHIELD.  AN ABORT WAS PERFORMED NO FIRE HANDLES WERE ILLUMINATED.  PERFORMED FIRE & OVERHEAT SYS OPERATIONS TEST IAW MM 26-10-00, NO FAULTS NOTED.  REPLACED ENG & APU FIRE DETECTION MODULE IAW MM 26-10-01.  ALSO PERFORMED HI ENERGY STOP INSPECTION IAW MM 05-51-07, NO FAULTS FOUND.  ACFT FOR SERVICE ROTABLE PARTS CHANGE WAS INDICATED.  TT 1609896  SN OFF 07665 PANEL, CONTROL, OFF 29-2615-9-0001 7665 & ON 29-2615-9-0001 2065.
